# SDR UIEA2018052800983

- Difficulty date: May 27, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 67,880 hours, 14,710 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Priority Valve
- Part number: 8021704
- Part serial: 82105128131
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MOMENTARY RT ENGINE PRV ADVISORY MESSAGE DISPLAYED DURING CLIMB OUT.  THE ADVISORY CLEARED,  BUT THE RT ENG PRV STATUS MESSAGE REMAINED.  REMOVED AND REPLACED THE RT ENGINE PRV IAW AMM 36-11-18, OPS CHECKED NORMAL.
